| Model Number |
242021 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the sales rep that the hd epscp,4.0,70,167,mitek device coupler would not focus and appeared to have a crack in it.During in-house engineering evaluation, it was determined that the distal tip had deposits and the lens was broken in the optical system on the device.There was no procedure nor patient involvement reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Reporter is a j&j sales representative.The device manufacture date is currently unavailable.Investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, bent/dented.Distal tip has deposits.Optical system, optical components broken lenses in optical system, cracked lens.Distal cover glass/negative damaged.Per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).